Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 602735, 21 pages
http://dx.doi.org/10.1155/2013/602735
Research Article

Nonsingularity Conditions for FB System of Reformulating Nonlinear Second-Order Cone Programming

1Department of Mathematics, South China University of Technology, Guangzhou 510641, China
2Mathematics Division, National Center for Theoretical Sciences, Taipei 11677, Taiwan

Received 2 June 2012; Accepted 9 December 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2013 Shaohua Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaohua Pan, Shujun Bi, and Jein-Shan Chen, “Nonsingularity Conditions for FB System of Reformulating Nonlinear Second-Order Cone Programming,” Abstract and Applied Analysis, vol. 2013, Article ID 602735, 21 pages, 2013. https://doi.org/10.1155/2013/602735.